# SDR ASAA2018012623296

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,945 hours, 5,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Failed
- Location: Lt Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AT FL340, OAT-49.  COMPLETED QRH,  THE PACK LIGHT EXTINGUISHED AFTER TRIP, RESET.  LEFT PACK LIGHT ILLUMINATED THREE MINUTES LATER.   COMPLETED QRH,  LIGHT EXTINGUISHED,  FLT DECK TEMP WENT OUT OF CONTROL,  HOT,  QRH CABIN TEMP HOT COMPLETED,  LEFT PACK SECURED, TEMP AND PRESSURIZATION NORMAL.  ACFT GROUNDED.  THE PACK/ZONE TEMP BITE COMPLETED:  THE RAM AIR ACTUATOR FAULTED IN HISTORY,  BUT CLEARS WITH RESET.  RAM AIR CONTROL TEMPERATURE SENSOR REMOVED AND REPLACED IAW AMM 21-51-50.  PACK BITE DONE WITH NO FAULTS.  REMOVED AND REPLACED THE LT PACK DISCHARGE OVERHEAT SWITCH IAW AMM 21-51-42.  REMOVED AND REPLACED THE COMPRESSOR DISCHARGE OVERHEAT SWITCH IAW AMM 21-51-40. REMOVED AND REPLACED THE TURBINE INLET OVERHEAT SWITCH IAW AMM 21-51-41. ACCOMPLISHED POWER RUN, BOTH PACKS OPS NORMAL.  RUN AND OPS CHECKED IAW EA 900ER-21EA-19773,  STEP 17.
